# SDR 20010601CW005

- Difficulty date: July 29, 2000
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 1015700216
- Condition: Disconnected
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ENGINE FIRE EXTINGUISHER SYSTEM TEST IAW B1900C MM CAMP NR 2 INSPECTION TEMP REVISION, FOUND NR 2 ENGINE SQUIB POWER SWITCH DISCONNECTED FROM ANNUNCIATOR/ ACTUATOR ASSEMBLY DESIGN BE CHANGED FOR POSITIVE ATTACHMENT OF THE SQUIB SWITCH.  FAILURE OF THE SQUIB SWITCH.  FAILURE OF THE SQUIB SWITCH ATTACHMENT DISABLES THE FIRE EXTINGUISHER SYSTEM AND COULD CAUSE LOSS OF LIFE IN THE EVENT OF A FIRE.  THERE IS NO WAY FOR THE FLIGHT CREW TO GROUND TEST THIS SYSTEM FOR THIS TYPE OF FAILURE.
